skin-hair-icon
Slight itching and redness due to cream
Hi doc, I have been prescribed with demelan cream by my derm, but i am facing itching and slight redness on the areas of application.I have used the cream for only 2 days..Shall I continue using the cream after taking a break or discontinue?
70 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Stop it. Sometimes creams can cause irritation. Please send photos using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from allergic contact dermatitis causing this itching sensation... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You can mix it with a moistursing cream and apply for 1 week....after that you can try applying it without diluting it... If it is still causing irritation, do consult online for a change in cream...
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.